MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® TOTAL BILIRUBIN FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® TOTAL BILIRUBIN FLEX® REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously depressed total bilirubin (tbi) results obtained on three (3) patient samples on a dimension exl 200 integrated chemistry system.Siemens healthcare diagnostics concluded the investigation of the event.Siemens reviewed the information provided by the customer.The customer removed the tbi flex lot from the system after level 1 quality control (qc) recovered out-of-range on the event date.But the customer did not perform ¿fix inventory¿ to verify the presence of the reagent lot in the system inventory.The erroneous results were obtained during sample processing due to the reagent lot not being present in the system.According to the dimension exl operator's guide, the customer is required to use the ¿fix inventory¿ option to verify the reagents in the reagent inventory.The customer ran qc and patient samples using another reagent lot, which recovered acceptably.Siemens determined that the cause of the event is consistent with the operator not using the ¿fix inventory¿ option in the system software.A product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported to siemens that erroneously depressed total bilirubin (tbi) results were obtained on three (3) patient samples on a dimension exl 200 integrated chemistry system.The erroneously depressed results were reported to the physician(s), and the results were questioned.The same samples were reprocessed using another reagent lot on the original dimension exl 200 integrated chemistry system.The reprocessed results recovered higher than the erroneously depressed results and were considered correct.Corrected reports were issued.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed total bilirubin (tbi) results.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® TOTAL BILIRUBIN FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key21863569
Report Number2517506-2025-00064
Device Sequence Number4592100
Product Code CIG
UDI-Device Identifier00842768020544
UDI-Public(01)00842768020544(10)BA5208(17)250727
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K060628
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/27/2025
Device Model NumberN/A
Device Catalogue NumberDF167 SMN 10444957
Device Lot NumberBA5208
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Initial Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown